# SDR 2005UALA00173

- Difficulty date: February 22, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 39,540 hours, 13,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR, SHEAR WEB CORRODED AT BS 1681 RBL38.    AFT PRESSURE DECK SHEAR WEB DAMAGE CAUSED BY TYPICAL GALLEY AREA CORROSION.  CORROSION WAS REMOVED AND DECK WEB WAS REPAIRED USING DOUBLERS AND SHIMS.
